# SDR SIMA20150506001

- Difficulty date: May 6, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N819AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145566
- Aircraft time: 32,114 hours, 27,915 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 110049
- Part serial: 14185
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS 1 CHECK, FOUND NR 3 & 4 FLOOR PROXIMITY LIGHT STRIPS INOPERATIVE.  R & R NR 3 EMER LIGHTING BATTERY & CHARGER IAW WC 33-700-19.  OPERATIONS CHECKED IAW WC 33-700-17.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED.  EMER LIGHTING BATTERY PN 2013-1A, SN 104934.
